# SDR SWAA2013011111366

- Difficulty date: December 23, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON I/B CREASE BEAM CORD STA 967-987, LBL 55 AND WL 208.  REMOVED AND REPLACED CHORD IAW SRM.
